Browse/Search Results:  1-10 of 37 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Conformal Restriction Measures on Loops Surrounding an Interior Point 期刊论文
ACTA MATHEMATICA SCIENTIA, 2021, 卷号: 41, 期号: 6, 页码: 1873-1886
Authors:  Han, Yong;  Wang, Yuefei
Favorite  |  View/Download:37/0  |  Submit date:2022/04/02
self-avoiding loops  conformal restriction measure  SLE  Brownian loop measure  
On a Rigidity Problem of Beardon and Minda 期刊论文
Authors:  L, Baokui;  Wang, Yuefei
Favorite  |  View/Download:60/0  |  Submit date:2021/10/26
Cross-ratios  Absolute cross-ratios  Mobius transformations  Conjugate Mobius transformations  
Higher order difference operators and uniqueness of meromorphic functions 期刊论文
ANALYSIS AND MATHEMATICAL PHYSICS, 2021, 卷号: 11, 期号: 2, 页码: 13
Authors:  Fang, Mingliang;  Wang, Yuefei
Favorite  |  View/Download:110/0  |  Submit date:2021/06/01
Meromorphic functions  Value distribution  Borel exceptional values  Differences  
Periodic Points and Normality Concerning Meromorphic Functions with Multiplicity 期刊论文
ACTA MATHEMATICA SCIENTIA, 2020, 卷号: 40, 期号: 5, 页码: 1429-1444
Authors:  Deng, Bingmao;  Fang, Mingliang;  Wang, Yuefei
Favorite  |  View/Download:84/0  |  Submit date:2020/11/18
normality  iteration  periodic points  
On the distribution of Julia sets of holomorphic maps 期刊论文
ACTA MATHEMATICA SCIENTIA, 2020, 卷号: 40, 期号: 4, 页码: 903-909
Authors:  Cao, Chunlei;  Wang, Yuefei
Favorite  |  View/Download:66/0  |  Submit date:2020/09/23
Fatou set  Julia set  transcendental analytic map  free Jordan arc  
随机Loewner演化介绍 期刊论文
中国科学:数学, 2020, 卷号: 50.0, 期号: 006, 页码: 795-828
Authors:  韩勇;  王跃飞
Favorite  |  View/Download:127/0  |  Submit date:2021/01/14
SLE  Brown运动  Loewner方程  容量  驱动函数  相交指数  离散模型  离散全纯函数  
On The Brownian Loop Measure 期刊论文
JOURNAL OF STATISTICAL PHYSICS, 2019, 卷号: 175, 期号: 5, 页码: 987-1005
Authors:  Han, Yong;  Wang, Yuefei;  Zinsmeister, Michel
Favorite  |  View/Download:88/0  |  Submit date:2020/01/10
Brownian loop measure  SLE bubble measure  Brownian bubble measure  Cardy-Gamsa's formula  
SLE intersecting with random hulls 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 4, 页码: 395-400
Authors:  Han, Yong;  Wang, Yuefei;  Zinsmeister, Michel
Favorite  |  View/Download:85/0  |  Submit date:2020/01/10
Periodic points and normal families concerning multiplicity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 3, 页码: 535-552
Authors:  Deng, Bingmao;  Fang, Mingliang;  Wang, Yuefei
Favorite  |  View/Download:92/0  |  Submit date:2019/03/11
normality  iteration  periodic points  35D45  
periodicpointsandnormalfamiliesconcerningmultiplicity 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 3, 页码: 535
Authors:  Deng Bingmao;  Fang Mingliang;  Wang Yuefei
Favorite  |  View/Download:80/0  |  Submit date:2020/01/10